# SDR 2012FA0000822

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N702DK
- Make and model: Beech C90A
- Aircraft serial: LJ1259
- Aircraft time: 5,086 hours, 4,790 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT HAD RT MAIN GEAR UNSAFE INDICATION ON GEAR EXTENSION AT DESTINATION.  AFTER FOLLOWING PROCEDURES, CREW WAS NOT ABLE TO ACQUIRE SAFE INDICATION.  ACFT LANDED AND AFTER ROLLOUT, ON COMING TO A STOP, THE RT MAIN GEAR COLLAPSED.  SIGNIFICANT DAMAGE WAS DISCOVERED TO THE RT MAIN GEAR ACTUATOR SUPPORT STRUCTURE WITH ACTUATOR OBSERVED IN THE EXTENDED POSITION.
